Journal of Inequalities and Applications
Volume 5 (2000), Issue 5, Pages 497-504

On a generalization of the Osgood condition

W. Mydlarczyk1 and W. Okrasiński2

1lnstitute of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, Wrocław 50-384, Poland
2lnstitute of Mathematics, Technical University of Zielona Góra, ul. Podgórna 50, Zielona Góra 65-246, Poland

Received 2 June 1999; Revised 15 August 1999

Copyright © 2000 W. Mydlarczyk and W. Okrasiński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper a generalization of the famous uniqueness Osgood condition is given. This new result is important for many applications.